# SDR DALA2016010600052

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,185 hours, 52,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, ROWS 30 AND UP, AISLE EMERGENCY LIGHTS INOPERATIVE, SEAT MOUNTED. REPLACED FUSE IN BATTERY PACK B5-211. OPS CHECK GOOD.
